MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 4.0MM ROUND CARBIDE BUR; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-KALAMAZOO 4.0MM ROUND CARBIDE BUR; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 0277010240
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not available for return.
 
Event or Problem Description
It was reported that there was a potential sterility breach on the packaging of the device.It was also reported that it was noticed prior to a procedure and no patient involvement.It was further reported that there was no delay or adverse consequences as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text: device discarded by customer.

Brand Name
4.0MM ROUND CARBIDE BUR
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11354191
Report Number0001811755-2021-00622
Device Sequence Number4117216
Product Code GFF
UDI-Device Identifier04546540050557
UDI-Public04546540050557
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number0277010240
Device Catalogue Number0277010240
Device Lot Number20317017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1